# SDR 07FDEA02992

- Difficulty date: August 20, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53980044225
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRATCHED AND DENTED RUN OUT OF FRAME 74 AT P'26-27, RHS.  REPAIR PERFORMED BY REWORK IAW EA 6-5318-112466 AND RAS/DAHAM/4022689/2007 ISSUE "A".
